advertisement
Question
Posted by: Georgia | 2004/10/08

WEIGHT LOSS and THE PILL

What would you recommend to women (taking oral contraceptives)to assist them with weight loss,without any interference with the pill,therefore without having to run the risk of falling pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

G,

The use of weight loss products in conjunction with you pill shouldnt be a problem. Best to start of would of course be exercise and a kilojoule controled eating plan. Should you feel that you need to use a supplement as well I recommend speaking to your local pharmacist.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement